BibTeX record journals/cma/AntoniettiVZ15

download as .bib file

@article{DBLP:journals/cma/AntoniettiVZ15,
  author    = {Paola F. Antonietti and
               Marco Verani and
               Ludmil T. Zikatanov},
  title     = {A two-level method for mimetic finite difference discretizations of
               elliptic problems},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {70},
  number    = {11},
  pages     = {2674--2687},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.06.010},
  doi       = {10.1016/j.camwa.2015.06.010},
  timestamp = {Thu, 24 Oct 2019 15:37:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/AntoniettiVZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics